zbMATH — the first resource for mathematics

Found 131 Documents (Results 1–3)

Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 151-188 (2005).
MSC:  35A05 35B45 35K65 35K50 78A35 35K55
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
Year of Publication